Hi; I have had reoccurring worsening chest pain, nausea and sob. The chest pain when I get it feels as if there are a ton of bricks on your chest , also will feel a heat sensation,breastbone,It radiates often to my neck and arm mostly left side but can also be felt on right. I have had a stress test that had to be stopped due to clammy,sweaty and PVC's and couplets. Near syncopal episodes. I was admitted into the ER and MI was ruled out. The was admitted to hospital where I underwent a Lexiscan which showed partially reversible defect on the anterior wall. Conclusion:Partially reversible changes involving basal portion of the anterior wall suggestive of stress induced ischemia. LV EF of 69% Hypokensia of the anterior wall is seen relative to the other myocardinal walls. Left lumen in normal. the other part noted about resting stress test suggestive of ishemic heart disease with arrytmia. On nuclear test it showed T wave inversion noted through the inferolateral and anteriorlateral leads with mild ST segment depression. Once injected with aminophylline symptoms resolved. Impression:ST abnormalities,possibly indicative of ischemia with Lexiscan infusion. Palpatations, Cardiac Arrythmia. I went for a heart Cath which did not show any blockage in major coronary arteries. I do not have actual results. Told by Cardio that performed this that I have NO heart or Lung problems, and sent me on my way. PS I do have LV diastolic dysfunction,mitral valve prol w/reg,tricupsid reg, and some pulmonic insufficiency on last echo done in 2013. Just had one done and will see doc on the 14th. Right now on Topril XR 50mg once daily,CPAP, When I saw a Cardio last yr he thought I might have Microvascular disease . I will see him again on the 17th. This is my original Cardio(had to see different one with admission to hospital) I'm worried because symptoms have gotten so much worse and with less exertion, also added nausea and near fainting to mix. PLEASE HELP! Thanks
Unfortunately, the lab reports you have offered are too complex for lay people to offer medical advice about. It would be a good idea to post your questions in Medhelp's Heart Disease Expert Forum, where a doctor will eventually answer you in detail.
That said, I believe it would be a good idea to google this:
Cardiac Syndrome X
You will probably find helpful and reassuring information in reading about this condition, particularly since your first cardiologist felt that something like it might be involved.
Thank you for replying, I will see my primary today hopefully I can ask all these questions also my original Cardio on Mon. I'm not willing to just dismiss all these symptoms knowing that my workups prove that it is getting worse.
This brings to mind a situation I had a year ago, and to say the least it shocked me, but it was resolved. Syndrome X is basically a bucket where Cardiologists put patients which they cannot explain. Anyway let me explain what happened to me and how the problem was resolved, then you can mention it to your cardiologist. If he wants proof, I am willing to message you my full details and cardiologists name. I was in tremendous chest pain and went to the hospital where they ran a battery of tests which were all negative. Even the blood troponin was negative, but they must hold you there so the test can be repeated after 12 hours. This time it came back positive. I was taken to the angio suite and my arteries were up on the monitor in minutes as usual. This time however, the images were identical to the ones taken a year before. They just couldn't seem to find the answer and were about to finish the procedure when I just said the magic 3 letters FFR. The Cardiologist to my surprised said it was a great idea and he put the special device onto the catheter tip. This device is like a mobile blood flow rate sensor and it gets passed down each artery. If blood flow reduces for some reason in a specific point down an artery, the screen shows the drop off. Half way down my left rear artery, the drop off was incredible, almost to zero. This was fascinating because the artery looked normal on the screen, with no restrictions. Anyway, he applied a stent and it increased the rate. Lowering the device further, there was another huge drop off, below the new stent, so he added another one. This time the flow rate was great all the way down and my symptoms stopped. The lining in your artery is like glass, but if there are microscopic irregularities then they won't be seen on the monitor. However, they can cause huge amounts of turbulence affecting the flow. My cardiologist said "If I hadn't seen it, I wouldn't have believed it". If I hadn't whispered those 3 letters, then I would be in that bucket of unexplained. They don't use this device in normal investigation procedures which is kind of silly. Perhaps you should raise this as a possibility with your cardiologist. Even though you could see no restrictions, I was in absolute agony. Yes my troponin was elevated after 12 hours, but it was only a small amount considering the pain I was in.
Good point, Ed. I would like to add, though, that Syndrome X is now a bit more specific than a bucket now. It is well documented that women are more often diagnosed with it than are men, which is not a mere sexist statement; we ladies are much more sensitive to pain than guys are. There is even some evidence that the tendency towards the symptoms of Syndrome X is genetic (this can all be found in pubmed articles).
However, the standout finding in heartenough's report was the note that she had a positive response to the injection of aminophylline, which acts as a vasodilator, as does into. I would bet that this finding is what pointed her original cardio in the direction of vasospasm.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.